When can I stop taking Viibryd?

A Answers (1)

  • AStacy Wiegman, PharmD, Pharmacy, answered
    You should stop taking Viibryd (vilazodone) only under your doctor's supervision. Stopping Viibryd suddenly may cause a relapse of your depression or withdrawal symptoms. These include:
    • sleep problems
    • anxiety
    • irritability
    • headache
    • sweating
    • nausea
    • dizziness
    • tremor
    • confusion
    • seizures
    • tingling or burning sensation in your hands and feet
    When discontinuing Viibryd, your doctor will gradually taper your dosage to avoid these withdrawal symptoms and allow your body time to adjust.
Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.
Did You See?  Close
When should I call my doctor if I am taking Viibryd?